# SDR ASAA0280367

- Difficulty date: October 12, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 593607022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT CARGO BAY DOOR JAMB CORNER BRACKET CORRODED AT FS 1155 LONGERON 28R.  REPLACED DOOR JAMB BRACKET PER SRM 51-30-2.  (M)
